Show simple item record

dc.contributor.authorHan, Lanshan
dc.contributor.authorÇamlıbel, Mehmet Kanat
dc.contributor.authorPang, Jong-Shi
dc.contributor.authorHeemels, W.P.M.H.
dc.date.accessioned2015-06-01T12:16:29Z
dc.date.available2015-06-01T12:16:29Z
dc.date.issued2012
dc.identifier.citationHAN, L., ÇAMLIBEL, M.K., PANG, J.S., HEEMELS, W.P.M.H. (2012). A unified numerical scheme for linear - quadratic optimal control problems with joint control and state constraints. Optimization Methods and Software, 27 (4), pp. 761-799. http://dx.doi.org/10.1080/10556788.2011.593624.en_US
dc.identifier.issn1055-6788
dc.identifier.other000305295400011 (WOS)
dc.identifier.urihttp://dx.doi.org/10.1080/10556788.2011.593624
dc.identifier.urihttp://hdl.handle.net/11376/1537
dc.description.abstractThis paper presents a numerical scheme for solving the continuous-time convex linear-quadratic (LQ) optimal control problem with mixed polyhedral state and control constraints. Unifying a discretization of this optimal control problem as often employed in model predictive control and that obtained through time-stepping methods based on the differential variational inequality reformulation, the scheme solves a sequence of finite-dimensional convex quadratic programs (QPs) whose optimal solutions are employed to construct a sequence of discrete-time trajectories dependent on the time step. Under certain technical primal-dual assumptions primarily to deal with the algebraic constraints involving the state variable, we prove that such a numerical trajectory converges to an optimal trajectory of the continuous-time control problem as the time step goes to zero, with both the limiting optimal state and costate trajectories being absolutely continuous. This provides a constructive proof of the existence of a solution to the optimal control problem with such regularity properties. Additional properties of the optimal solutions to the LQ problem are also established that are analogous to those of the finite-dimensional convex QP. Our results are applicable to problems with convex but not necessarily strictly convex objective functions and with possibly unbounded mixed state-control constraints.en_US
dc.language.isoengen_US
dc.publisherTaylor & Francisen_US
dc.relation.isversionof10.1080/10556788.2011.593624en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectLinear - Quadratic Optimal Controlen_US
dc.subjectDifferential Variational Inequalitiesen_US
dc.subjectTime - Stepping Methodsen_US
dc.subjectModel Predictive Controlen_US
dc.subjectModel - Predictive Controlen_US
dc.subjectDifferential Variational - Inequalitiesen_US
dc.subjectStiff Multibody Dynamicsen_US
dc.subjectBoundary - Value - Problemsen_US
dc.subjectTime - Stepping Schemesen_US
dc.subjectComplementarity Systemsen_US
dc.subjectLipschitz Continuityen_US
dc.subjectAlgebraic Equationsen_US
dc.subjectDual Approximationsen_US
dc.subjectAdjoint Statesen_US
dc.titleA unified numerical scheme for linear - quadratic optimal control problems with joint control and state constraintsen_US
dc.typearticleen_US
dc.relation.journalOptimization Methods and Softwareen_US
dc.contributor.departmentDoğuş Üniversitesi, Mühendislik Fakültesi, Elektronik ve Haberleşme Mühendisliği Bölümüen_US
dc.contributor.authorIDTR142349en_US
dc.identifier.volume27en_US
dc.identifier.issue4-5en_US
dc.identifier.startpage761en_US
dc.identifier.endpage799en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record